MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR.
Model Number 27040GP140-S
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bipolar cutting loop broke during procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Attempts were made to obtain additional information and to have device returned for evaluation; however, there has been no response from the reporter.Once the evaluation is completed or if new information is received, a supplemental report would be made to the fda.This complaint will be tracked and trended.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Changes made from the initial report: ---updated the udi number in section d4.Per investigation by the manufacturing site: according to the customer's description, it can be assumed that the cutting loop was pulled out in the distal area.The reason for this could be, for example, that the tensile force on the loop was too high without the hf current being activated or, on the other hand, that the activation time was too long and the wire burned out as a result.The ifu points out the correct handling.However, based on complaints in the past, it can be assumed that the user caused the fault.This event is filed under internal complaint id (b)(4).

Brand Name
CUTTING LOOP, BIPOLAR, 24/26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 24/26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave.
el segundo, CA 90245
MDR Report Key18916442
Report Number9610617-2024-00070
Device Sequence Number6769884
Product Code FAS
UDI-Device Identifier04048551393208
UDI-Public04048551393208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP140-S
Device Catalogue Number27040GP140-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown